# SDR C2XA05SH141

- Difficulty date: December 18, 2005
- Submitted: December 18, 2005
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 8,632 hours, 6,757 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND APU FIREWALL CRACKED AT MID RIGHT HAND SECTION (INSIDE).  MAINTENANCE INSTALLED REPAIR DOUBLER ON APU FIREWALL AT MID RIGHT HAND SECTION IAW EMB 145 SRM 53-32-13 FIG 204.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
